# SDR VTZA97327

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BTV/IAD - FLT 6264 - DURING TAKEOFF AT 0945 HOURS ON 6-16-97, ABORTED TAKEOFF DUE TO AVIONICS COOLING FAN WARNING CAPTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE AT BTV WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41484, MEL 34-1.  MAINTENANCE CLOSED DMI 41484 ON 6-17-97 BY RUNNING AIRCRAFT AND COULD NOT DUPLICATE AND NO DEFECTS NOTED.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
